# SDR 96ZZZX2064

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739NT
- Make and model: Cessna 172N
- Aircraft serial: 17270680
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: ES10382585
- Condition: Loose
- Location: Magneto
- Part time: 413 hours
- Component: Bendix, D2000
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO MAKE FULL STATIC RPM ON GROUND.  UPON FURTHER INSPECTION, IT WAS DETERMINED TO BE A MAGNETO PROBLEM.  UPON OPENING MAG COVER, BOTH SETS OF CONTACTS WERE FOUND TO BE LOOSE.  THE CONTACT ASSY SCREW (NOT MOUNTING SCREWS) WERE DETERMINED TO BE LOOSE.  CONTACT HALVES WERE MISALIGNED WITH ONE ANOTHER CAUSING EXCESSIVE FROSTING AROUND ENTIRE CONTACT AREA AND ON DISTRIBUTOR CAP.
